Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 192, NWS Amarillo, TX

August 20, 2012Deaf Smith County, Randall County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Aug 20, 2012, 7:25 PM CDT for Deaf Smith County, Randall County, Texas. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2012, 7:25 PM CDT (00:25 UTC)
Expired
Aug 20, 2012, 8:15 PM CDT
In force
50 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Deaf Smith County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 42 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 7:38 PM CDTTSTM WND GST 662 S Amarillo, TX
Aug 20, 7:38 PM CDTTSTM WND GST 772 S Amarillo, TX
Aug 20, 7:40 PM CDTTSTM WND DMGLake Tanglewood, TXROOF BLOWN OFF A METAL BUILDING NEAR THE CLAUDE HIGHWAY AND TANGLEWOOD ROAD
Aug 20, 7:40 PM CDTTSTM WND GST 783 S Amarillo, TX
Aug 20, 7:44 PM CDTTSTM WND GST 61Lake Tanglewood, TX
Aug 20, 7:55 PM CDTTSTM WND GST 605 S Amarillo, TX45TH AND WESTERN. POWER IS STILL OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 3:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 284 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
284 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
2322 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WUUS54 KAMA 210025
SVRAMA
TXC117-381-210130-
/O.NEW.KAMA.SV.W.0192.120821T0025Z-120821T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
725 PM CDT MON AUG 20 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS
  RANDALL COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 830 PM CDT

* AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED 8 MILES NORTH OF UMBARGER...OR ABOUT 13 MILES NORTHWEST OF
  CANYON...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE TANGLEWOOD...
  CANYON...
  PALO DURO CANYON...
  UMBARGER...
  DAWN...
  BUFFALO LAKE...
  HEREFORD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3475 10244 3518 10222 3518 10163 3503 10162
      3476 10164
TIME...MOT...LOC 0025Z 275DEG 26KT 3507 10210

$$

KJS
4 follow-up statements
332 
WWUS54 KAMA 210034
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
734 PM CDT MON AUG 20 2012

TXC117-210044-
/O.CAN.KAMA.SV.W.0192.000000T0000Z-120821T0130Z/
DEAF SMITH TX-
734 PM CDT MON AUG 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DEAF SMITH COUNTY IS
CANCELLED...

AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3477 10217 3518 10214 3518 10163 3499 10162
      3476 10164
TIME...MOT...LOC 0034Z 275DEG 26KT 3506 10199

$$

TXC381-210130-
/O.CON.KAMA.SV.W.0192.000000T0000Z-120821T0130Z/
RANDALL TX-
734 PM CDT MON AUG 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR RANDALL COUNTY...

AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF CANYON...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TIMBERCREEK CANYON...LAKE TANGLEWOOD AND PALO DURO CANYON.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANYON AND
TIMBERCREEK CANYON.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3477 10217 3518 10214 3518 10163 3499 10162
      3476 10164
TIME...MOT...LOC 0034Z 275DEG 26KT 3506 10199

$$

KJS
227 
WWUS54 KAMA 210057
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
757 PM CDT MON AUG 20 2012

TXC381-210130-
/O.CON.KAMA.SV.W.0192.000000T0000Z-120821T0130Z/
RANDALL TX-
757 PM CDT MON AUG 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR RANDALL COUNTY...

AT 757 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 6 MILES EAST OF LAKE TANGLEWOOD...OR 12 MILES SOUTHEAST OF
AMARILLO...MOVING EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIMBERCREEK
CANYON.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3477 10217 3518 10214 3518 10163 3499 10162
      3476 10164
TIME...MOT...LOC 0057Z 275DEG 26KT 3506 10163

$$

KJS
977 
WWUS54 KAMA 210058
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
758 PM CDT MON AUG 20 2012

TXC381-210130-
/O.CON.KAMA.SV.W.0192.000000T0000Z-120821T0130Z/
RANDALL TX-
758 PM CDT MON AUG 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EASTERN RANDALL COUNTY...

AT 758 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 8 MILES NORTH OF PALO DURO CANYON...OR 14 MILES SOUTHEAST OF
AMARILLO...MOVING EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIMBERCREEK
CANYON.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3478 10197 3517 10188 3518 10163 3496 10162
      3476 10164
TIME...MOT...LOC 0058Z 275DEG 26KT 3506 10162

$$

KJS
104 
WWUS54 KAMA 210115
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
815 PM CDT MON AUG 20 2012

TXC381-210125-
/O.CAN.KAMA.SV.W.0192.000000T0000Z-120821T0130Z/
RANDALL TX-
815 PM CDT MON AUG 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RANDALL COUNTY IS
CANCELLED...

AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD EXITED
THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING IS
CANCELLED.

LAT...LON 3478 10197 3517 10188 3518 10163 3496 10162
      3476 10164
TIME...MOT...LOC 0115Z 275DEG 26KT 3505 10147

$$

KJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:35 PM CDT, 50 minutes earlier.

Area forecast discussion, Aug 20, 6:35 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
635 PM CDT MON AUG 20 2012

.UPDATE...
MAIN LINE OF STORMS HAS DEVELOPED AND MOVED EAST MUCH EARLIER THAN
PREVIOUSLY FORECAST. THUS...HAVE ADDED ARMSTRONG...CARSON...AND
DONLEY COUNTIES TO THE WATCH. SEVERE THREAT IS LESS FURTHER NORTH
GIVEN EXTENSIVE CLOUD COVER.

JOHNSON
&&

.AVIATION...
FOR THE 00Z TAFS...THE MAIN LINE OF TSRA SHOULD MOVE EAST OF
THE TAF SITES BY 03Z. THERE IS A CHANCE THAT THERE COULD BE A SECOND
WAVE OF TSRA LATE TONIGHT...BUT UNCERTAINTY ON POTENTIAL OR
COVERAGE SO WILL NOT MENTION IN THE TAFS FOR NOW. STILL CONCERNED FOR
THE POTENTIAL OF LOW STRATUS BETWEEN 09 AND 16Z...AT ALL TAF SITES.
WILL INCLUDE AN MVFR CEILING FOR NOW...BUT WILL HAVE A BETTER IDEA ON
THE AMOUNT OF LOW LEVEL MOISTURE...AND THUS THE POTENTIAL FOR IFR
CEILINGS...AFTER THE STORMS DISSIPATE TONIGHT.

JOHNSON
&&

.PREV DISCUSSION... /ISSUED 407 PM CDT MON AUG 20 2012/

UPDATE...
UPDATED THE FORECAST TO INCLUDE THE SEVERE THUNDERSTORM WATCH WHICH
IS IN EFFECT FOR THE WESTERN OKLAHOMA AND TEXAS PANHANDLES.

PREV DISCUSSION... /ISSUED 247 PM CDT MON AUG 20 2012/

DISCUSSION...
UPPER LEVEL SHORT WAVE TROUGH OVER COLORADO HAS ALREADY FIRED SOME
CONVECTION OVER SOUTHEAST COLORADO AND NORTHEAST NEW MEXICO. THIS
AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO CONTINUE TO MOVE
SOUTHEAST THROUGH THE PANHANDLES OVERNIGHT. SOME THUNDERSTORMS MAY
DEVELOP AHEAD OF THE MAIN BATCH IN A MOISTURE AXIS THAT RUNS SOUTH
TO NORTH ACROSS THE WESTERN PANHANDLES. IF THESE STORMS CAN DEVELOP
AHEAD OF THE MAIN MCS LATE THIS AFTERNOON...THEY MAY BRING SOME HAIL
AS A SEVERE WEATHER THREAT. OTHERWISE...STRONG WINDS WILL BE THE
MAIN THREAT WITH STORMS OVERNIGHT.

UPPER LEVEL SHORT WAVE WILL SLOWLY DEPART THE CWA ON TUESDAY...BUT
NOT BEFORE IT FIRES A FEW MORE SHOWERS AND THUNDERSTORMS...MAINLY
ACROSS THE SOUTHEAST. ALL OF THE RAIN IS EXPECTED TO EXIT THE CWA
BY TUESDAY NIGHT. TEMPERATURES FOR TUESDAY WILL BE TRICKY WITH THE
CLOUD COVER AND RAIN AROUND THE AREA. BELIEVE THAT THE NORTHWEST
CWA WILL BE THE WARMEST WITH THE SOUTHEAST THE COOLEST.

THE PANHANDLES WILL REMAIN DRY DURING THE DAY WEDNESDAY. BUT BY
WEDNESDAY NIGHT WE WILL START FEELING THE AFFECTS OF AN UPPER LEVEL
LOW MOVING THROUGH SOUTHERN CALIFORNIA. THE RIDGE WILL FLATTEN OUT
TO ALLOW THIS UPPER LEVEL LOW TO SLOWLY MOVE THROUGH THE SOUTHERN
GREAT BASIN...SOUTHERN ROCKIES...AND EVENTUALLY OUT INTO THE CENTRAL
PLAINS BY SATURDAY. AS THIS UPPER LOW APPROACHES THE PANHANDLES
WEDNESDAY THROUGH FRIDAY...IT WILL HELP TO GIVE US A DAILY CHANCE
OF SHOWERS AND THUNDERSTORMS AS THE SUBTROPICAL MOISTURE IS TILTED
OVER OUR DIRECTION AHEAD OF THE LOW.

THE PANHANDLES WILL DRY OUT NEXT WEEKEND AS THIS UPPER LOW MOVES
AWAY FROM THE AREA.

FIRE WEATHER...
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED
THROUGH MID WEEK AS RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE 20
PERCENT.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

16/15
Hazardous weather outlook, Aug 20, 6:24 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
624 PM CDT MON AUG 20 2012

OKZ001>003-TXZ001>020-211100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
624 PM CDT MON AUG 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM FOR THE WESTERN
OKLAHOMA PANHANDLE AND WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE.
THUNDERSTORMS ARE POSSIBLE ACROSS THE PANHANDLES THROUGH TONIGHT.
SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE...WITH LARGE HAIL
AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. IN ADDITION...THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH
MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES
TUESDAY...AND THEN AGAIN WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. A FEW
STORMS THAT DEVELOP MAY BECOME STRONG...WITH GUSTY WINDS TO AROUND 50
MPH AND SMALL HAIL BEING THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
ACTIVATION THROUGH TONIGHT.

JOHNSON

In the hours before

Special weather statement, Aug 20, 5:51 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
551 PM CDT MON AUG 20 2012

TXZ016-202345-
DEAF SMITH TX-
551 PM CDT MON AUG 20 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR DEAF SMITH COUNTY.

AT 542 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 8 MILES WEST OF BOOTLEG...OR ABOUT
32 MILES WEST OF HEREFORD...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Aug 20, 5:54 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
554 PM CDT MON AUG 20 2012

TXZ007-011-012-210000-
MOORE TX-OLDHAM TX-POTTER TX-
554 PM CDT MON AUG 20 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT FOR POTTER...OLDHAM AND
MOORE COUNTIES.

AT 547 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF VALLEY DE
ORO...OR ABOUT 18 MILES NORTHEAST OF VEGA...MOVING NORTHEAST AT 20
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Aug 20, 6:06 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
606 PM CDT MON AUG 20 2012

TXZ006-011-016-202330-
DEAF SMITH TX-HARTLEY TX-OLDHAM TX-
606 PM CDT MON AUG 20 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT FOR OLDHAM...HARTLEY AND
DEAF SMITH COUNTIES.

AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
31 MILES NORTH OF GLENRIO TO 36 MILES WEST OF GLENRIO...OR ALONG A
LINE EXTENDING FROM 7 MILES EAST OF NARA VISA TO 50 MILES SOUTHWEST
OF NARA VISA...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Aug 20, 6:13 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
613 PM CDT MON AUG 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             VALLEY DE ORO           35.45N 102.11W
08/20/2012  E0.75 INCH       POTTER             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200616

SPENCER
Local storm report, Aug 20, 6:23 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
623 PM CDT MON AUG 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             VALLEY DE ORO           35.45N 102.11W
08/20/2012  E0.88 INCH       POTTER             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200617

SPENCER
Local storm report, Aug 20, 6:32 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
632 PM CDT MON AUG 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             VALLEY DE ORO           35.45N 102.11W
08/20/2012  E1.00 INCH       POTTER             TX   PUBLIC

            PEA UP TO QUARTER SIZE HAIL REPORTED AT SIERRITA CREEK
            AND FM 1061.

&&

EVENT NUMBER AMA1200618

CJM

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 7:17 PM CDTAreal Flood AdvisoryAMARandall6 hr
Aug 20, 7:32 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter58 min
Aug 20, 7:48 PM CDTFlash Flood WarningAMARandall118 min
Aug 20, 7:49 PM CDTSevere Thunderstorm WarningAMAArmstrong, Randall56 min
Aug 20, 7:55 PM CDTFlash Flood WarningAMAPotter113 min
Aug 20, 8:02 PM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Hutchinson4 hr
Aug 20, 8:31 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray43 min
Aug 20, 8:51 PM CDTAreal Flood AdvisoryAMADonley4 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.